# SDR GTIA2024101438444

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,971 hours, 6,300 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL REPORTED IN THE CABIN DURING LANDING.-PERFORMED TSM 05-50-00-810-831-A FOR IDENTIFICATION OF THE CAUSE OF ODOR, FOUND PACK 2 AT SOURCE AFTER ISOLATION, SEE LP 3341604-2 FOR MEL DEATIVATION. MOC 110495.
